# SDR CA130424009

- Difficulty date: April 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,388 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ACFT LANDED AT OUR BASE FOR MAINTENANCE, IT WAS NOTICED THAT THE TGB INPUT SEAL WAS LEAKING OIL.
